# SDR IXXA11SMN048S

- Difficulty date: February 11, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S41613768
- Condition: Cracked
- Location: Rws 500.233
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING FRONT SPAR L/E LOWER CAP CRACKED AT STA XFS 500.233.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. PERFORMED NDT INSP, NO DISCREPANCY FOUND.  FABRICATED SPLICE ANGLES, EXTERNAL DOUBLER, STRAP.  CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS.  INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW FAA FORM 8100-9, DATED 03-28-11,CASTLE SKETCH 2011-02-28-0093,  SRM 51-1-20D, NDT SPM PART 06-10-01-001, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
